Nonfattening condition for the generalized evolution by mean curvature and applications.

Type de document :
Article dans une revue
Interfaces and Free Boundaries, European Mathematical Society, 2008, 10 (1), pp.1-14
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00701207
Contributeur : Pierre Cardaliaguet <>
Soumis le : jeudi 24 mai 2012 - 17:28:11
Dernière modification le : jeudi 15 novembre 2018 - 11:56:19

Identifiants

  • HAL Id : hal-00701207, version 1

Citation

Samuel Biton, Pierre Cardaliaguet, Olivier Ley. Nonfattening condition for the generalized evolution by mean curvature and applications.. Interfaces and Free Boundaries, European Mathematical Society, 2008, 10 (1), pp.1-14. 〈hal-00701207〉

Partager

Métriques

Consultations de la notice

382